ホーム    このサイトについて    論文の投稿について        English    図書館    茨城大学    問合せ

検索対象:リポジトリ全体

(収録種別:雑誌論文)の該当件数は214件です。
11-20件目
 

 1 2 3 4 5 6 7 8 9 10 11  

11 Some properties of certain simple flat extensions / KANEMITSU, Mitsuo,YOSHIDA, Ken-ichi -- Faculty of Science, Ibaraki University1997Mathematical Journal of Ibaraki University Vol.29 p.25-29 雑誌掲載論文
12 Notes on removable singularities for a certain class of semilinear degenerate elliptic equations / HORIUCHI, Toshio -- Faculty of Science, Ibaraki University1997Mathematical Journal of Ibaraki University Vol.29 p.31-39 雑誌掲載論文
13 Abstract Treatment of Integration / KUBOTA, Yoto -- Faculty of Science, Ibaraki University1997Mathematical Journal of Ibaraki University Vol.29 p.41-54 雑誌掲載論文
14 The Krull-Akizuki Theorem for Semigroups / MATSUDA, Ryuki -- Faculty of Science, Ibaraki University1997Mathematical Journal of Ibaraki University Vol.29 p.55-56 雑誌掲載論文
15 Some Theorems for Semigroups / MATSUDA, Ryuki -- Faculty of Science, Ibaraki University1998Mathematical Journal of Ibaraki University Vol.30 p.1-7 雑誌掲載論文
16 Note on overrings without a specified element / MATSUDA, Ryuki -- Faculty of Science, Ibaraki University1998Mathematical Journal of Ibaraki University Vol.30 p.9-14 雑誌掲載論文
17 Some remarks on Krull's conjecture regarding almost integral elements / HABTE GEBRU -- Faculty of Science, Ibaraki University1998Mathematical Journal of Ibaraki University Vol.30 p.15-20 雑誌掲載論文
18 On Reductions of Finitely Generated Ideals in Integral Domains / ODA, Susumu -- Faculty of Science, Ibaraki University1998Mathematical Journal of Ibaraki University Vol.30 p.21-32 雑誌掲載論文
19 A Certain Subclass of Meromorphically Convex Functions with Negative Coefficients / H. M. SRIVASTAVA,H. M. HOSSEN,M. K. AOUF -- Faculty of Science, Ibaraki University1998Mathematical Journal of Ibaraki University Vol.30 p.33-51 雑誌掲載論文
20 Infinite Matrices and Cesa`ro Sequence Spaces of Non-absolute Type / FEYZI BASAR -- Faculty of Science, Ibaraki University1999Mathematical Journal of Ibaraki University Vol.31 p.1-12 雑誌掲載論文

 1 2 3 4 5 6 7 8 9 10 11